# SDR 96UAL900886

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D10011
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR IN CABIN AFTER TAKEOFF WITH PNEUMATIC AND RECIRCULATION FANS ON.  REPLACED COALESCER BAGS, ACCOMPLISHED ENGINE RUN AND THERE WAS NO SMELL.
